MathSciNet Relay Station
MathSciNet bibliographic data
MR2266021 37E99 (37B99)
Andres, Jan; Šnyrychová, Pavla; Szuca, Piotr Sharkovskii's theorem for connectivity $G_\delta$-relations. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 16 (2006), no. 8, 2377–2393.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement